Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 24, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 5, 2008, 5:23 PM CDT for Gage County, Johnson County, Pawnee County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 5:23 PM CDT (22:23 UTC)
- Expired
- Jun 5, 2008, 6:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Gage County, NE, Johnson County, NE, Pawnee County, NE
The radar
The Omaha radar (KOAX), 127 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:55 PM CDT | HAIL 0.88 | 1 S Liberty, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 10:55 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -451 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KOAX 052224
TOROAX
NEC067-097-133-052315-
/O.NEW.KOAX.TO.W.0024.080605T2223Z-080605T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
523 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
WESTERN PAWNEE COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 615 PM CDT.
* AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
DANGEROUS PART OF THE STORM WAS LOCATED 41 MILES SOUTHWEST OF
TECUMSEH...OR 31 MILES SOUTH OF BEATRICE...MOVING NORTHEAST AT 55
MPH.
* LOCATIONS IMPACTED INCLUDE...
TECUMSEH...BARNESTON...BURCHARD...STEINAUER...STESTONAND
STERLING...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4000 9664 4051 9642 4039 9606 4034 9606
3999 9626 3999 9663
TIME...MOT...LOC 2223Z 208DEG 58KT 3986 9655
$$
GRIFFIS3 follow-up statements
000
WWUS53 KOAX 052234
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
534 PM CDT THU JUN 5 2008
NEC067-097-133-052315-
/O.CON.KOAX.TO.W.0024.000000T0000Z-080605T2315Z/
GAGE NE-JOHNSON NE-PAWNEE NE-
534 PM CDT THU JUN 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WESTERN
PAWNEE...JOHNSON AND SOUTHEASTERN GAGE COUNTIES...
AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO. THIS STORM WAS LOCATED 12 MILES SOUTH OF BARNESTON...OR 29
MILES SOUTHEAST OF BEATRICE...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...BARNESTON...LIBERTY...BURCHARD...
VIRGINIA...LEWISTON...STEINAUER...CRAB ORCHARD...ELK CREEK...TECUMSEH
AND STERLING.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4000 9664 4051 9642 4039 9606 4034 9606
3999 9626 3999 9663
TIME...MOT...LOC 2234Z 211DEG 44KT 3992 9648
$$
GRIFFIS000
WWUS53 KOAX 052246
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
546 PM CDT THU JUN 5 2008
NEC067-097-133-052315-
/O.CON.KOAX.TO.W.0024.000000T0000Z-080605T2315Z/
GAGE NE-JOHNSON NE-PAWNEE NE-
546 PM CDT THU JUN 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WESTERN
PAWNEE...JOHNSON AND SOUTHEASTERN GAGE COUNTIES...
AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO. THIS STORM WAS LOCATED 7 MILES SOUTH OF LIBERTY...OR 26
MILES SOUTHEAST OF BEATRICE...MOVING NORTHEAST AT 51 MPH.
LOCATIONS IMPACTED INCLUDE...LIBERTY...BURCHARD...VIRGINIA...
LEWISTON...STEINAUER...CRAB ORCHARD...TECUMSEH...STERLING AND ELK
CREEK.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4000 9664 4051 9642 4039 9606 4034 9606
3999 9626 3999 9663
TIME...MOT...LOC 2246Z 211DEG 44KT 3999 9643
$$
GRIFFIS000
WWUS53 KOAX 052300
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT THU JUN 5 2008
NEC067-052310-
/O.CAN.KOAX.TO.W.0024.000000T0000Z-080605T2315Z/
GAGE NE-
600 PM CDT THU JUN 5 2008
...THE TORNADO WARNING FOR SOUTHEASTERN GAGE COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4002 9646 4044 9629 4039 9606 4034 9606
4031 9608 3999 9626
TIME...MOT...LOC 2300Z 211DEG 44KT 4014 9631
$$
NEC097-133-052315-
/O.CON.KOAX.TO.W.0024.000000T0000Z-080605T2315Z/
JOHNSON NE-PAWNEE NE-
600 PM CDT THU JUN 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WESTERN
PAWNEE AND SOUTHEASTERN JOHNSON COUNTIES...
AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO. THIS STORM WAS LOCATED NEAR BURCHARD...OR 24 MILES
SOUTHEAST OF BEATRICE...MOVING NORTHEAST AT 51 MPH.
LOCATIONS IMPACTED INCLUDE...STEINAUER...TECUMSEH AND ELK CREEK.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4002 9646 4044 9629 4039 9606 4034 9606
4031 9608 3999 9626
TIME...MOT...LOC 2300Z 211DEG 44KT 4014 9631
$$
GRIFFISWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:20 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 5, 2:20 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
220 PM CDT THU JUN 5 2008
.DISCUSSION...
TIMING AND EXTENT OF CONVECTION MAIN FORECAST CONCERN IN THE SHORT TERM.
SURFACE LOW PRESSURE WAS LOCATED OVER SOUTH CENTRAL NEBRASKA JUST
EAST OF KMCK AT 18Z WITH WARM FRONT STRETCHING INTO NORTHEAST
NEBRASKA AND NORTHERN IOWA. INITIAL BAND OF CONVECTION DEVELOPED NORTH
OF THE WARM FRONT THIS MORNING AND MOVED NORTH OUT OF THE AREA.
CURRENT RADAR AND SATELLITE TRENDS SHOW A LINE OF CONVECTION FROM
SOUTH CENTRAL NEBRASKA INTO CENTRAL KANSAS ALONG SEMI-DRY LINE BOUNDARY.
EXPECT THIS ACTIVITY TO PUSH INTO THE CWA THIS AFTERNOON AS
SURFACE LOW TRACKS SLOWLY NORTH. HIGH POPS IN PLACE FOR TONIGHT WITH
HEADLINES FOR SEVERE OR FLOOD POTENTIAL. STRONG WIND FIELDS SUGGEST
HIGH POSSIBILITY OF TORNADIC STORMS THIS AFTERNOON AND EVENING
WITH FAST MOVEMENT NORTH. MAIN ACTION EXPECTED TO END AFTER 06Z AS
UPPER WAVE MOVES NORTH OF THE AREA. BRIEF BREAK FRIDAY FROM WEATHER
BUT ANOTHER FRONT MOVES INTO THE AREA ON SATURDAY AND LINGERS INTO
SUNDAY AS UPPER FLOW BECOMES PARALLEL TO THE SURFACE BOUNDARY
ACROSS KANSAS AND MISSOURI.
EXTENDED FORECAST LEANING TOWARD HPC GUIDANCE TODAY WITH TREND TOWARD
COOLER AND WETTER CONDITIONS THAN PREVIOUS FORECAST.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 06/1800Z.
MAIN THREAT OF THUNDERSTORMS EXPECTED THROUGH 03Z AT EACH TAF SITE
AS UPPER WAVE AND SURFACE FRONT MOVE THROUGH THE REGION. SURFACE WINDS
ALSO EXPECTED TO REMAIN HIGH INTO THE EVENING WITH WINDS SHIFTING TO
A WESTERLY DIRECATION AFTER 06Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ011-012-015>018-
030>034-042>045-050>053-065>068-078-088>093.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR NEZ015-033-034-
043>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ043-055-056-069-
079-080-090-091.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR IAZ043-055-056-
069-079-080-090-091.
&&
FOBERT/DERGANHazardous weather outlook, Jun 5, 4:10 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 410 PM CDT THU JUN 5 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-061115- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 410 PM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS ARE EXPECTED TO MOVE FROM CENTRAL KANSAS INTO EASTERN NEBRASKA LATE THIS AFTERNOON AND BECOME WIDESPREAD ACROSS THE AREA THIS EVENING. SOME SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. THE STORMS WILL BE MOVING VERY FAST WITH SPEEDS UP TO 60 MPH. LOW PRESSURE OVER SOUTH CENTRAL NEBRASKA WILL MOVE NORTH TONIGHT WITH A COLD FRONT MOVING INTO EASTERN NEBRASKA AND SOUTHWEST IOWA. EXTREME SHEAR VALUES ARE IN PLACE ACROSS THE REGION IN ASSOCIATION WITH AN UNUSALLY STRONG UPPER LEVEL LOW. SIGNIFICANT MOISTURE AND INSTABILITY WILL BE IN PLACE THIS EVENING AND COMBINED WITH THE STRONG SHEAR WILL INCREASE THE POTENTIAL FOR STRONG...LONG TRACKED TORNADOES. HEAVY RAIN IS ALSO LIKELY. ALTHOUGH THE STORMS WILL HAVE A FAST STORM MOVEMENT...BECAUSE OF THE ONGOING FLOODING AND SATURATED SOILS...A FLASH FLOOD WATCH HAS BEEN CONTINUED THROUGH TONIGHT. PLEASE REFER TO INDIVIDUAL RIVER AND FLASH FLOOD WARNINGS FOR SPECIFIC FLOODING DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE FOR PARTS OF THE OUTLOOK AREA SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... A TORNADO WATCH REMAINS IN EFFECT FOR ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA UNTIL 700 PM CDT. SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING. FOBERT
In the hours before
Local storm report, Jun 5, 11:37 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1137 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL OAKDALE 42.07N 97.97W
06/05/2008 M0.75 INCH ANTELOPE NE CO-OP OBSERVER
&&
DERGANLocal storm report, Jun 5, 11:52 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1152 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL PIERCE 42.20N 97.53W
06/05/2008 M0.88 INCH PIERCE NE LAW ENFORCEMENT
&&
DERGANLocal storm report, Jun 5, 11:56 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1156 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM HAIL PIERCE 42.20N 97.53W
06/05/2008 M0.88 INCH PIERCE NE LAW ENFORCEMENT
&&
DERGANLocal storm report, Jun 5, 12:39 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1239 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL 1 SE COLERIDGE 42.50N 97.19W
06/05/2008 M1.75 INCH CEDAR NE LAW ENFORCEMENT
&&
JKURTZLocal storm report, Jun 5, 1:09 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
109 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM HAIL 2 NNW HADAR 42.13N 97.47W
06/05/2008 M1.50 INCH PIERCE NE TRAINED SPOTTER
&&
DERGANLocal storm report, Jun 5, 3:02 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
302 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 3 E MALMO 41.27N 96.66W
06/04/2008 E0.88 INCH SAUNDERS NE CO-OP OBSERVER
&&
DFOBERTThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:22 PM CDT | Tornado Warning | OAX | Butler, Seward | 38 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax | 46 min |
| Jun 4, 7:58 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 47 min |
| Jun 4, 8:03 PM CDT | Tornado Warning | OAX | Butler, Saunders, Seward | 42 min |
| Jun 4, 8:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 51 min |
| Jun 4, 8:19 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 41 min |
| Jun 4, 8:22 PM CDT | Tornado Warning | OAX | Lancaster, Seward | 38 min |
| Jun 4, 8:23 PM CDT | Flash Flood Warning | OAX | Boone, Madison, Platte | 4 hr |
| Jun 4, 8:32 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 28 min |
| Jun 4, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 64 min |
| Jun 4, 9:01 PM CDT | Flash Flood Warning | OAX | Cuming | 4 hr |
| Jun 4, 9:02 PM CDT | Flash Flood Warning | OAX | Saunders | 4 hr |
| Jun 4, 9:02 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 43 min |
| Jun 4, 9:12 PM CDT | Flash Flood Warning | OAX | Stanton | 4 hr |
| Jun 4, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Washington | 58 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 51 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 66 min |
| Jun 4, 9:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 41 min |
| Jun 4, 9:43 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| Jun 4, 9:45 PM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 4, 9:45 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 45 min |
| Jun 4, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 49 min |
| Jun 4, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 27 min |
| Jun 4, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 45 min |
| Jun 4, 10:16 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Otoe, Saline | 8 hr |
| Jun 4, 10:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 46 min |
| Jun 4, 11:40 PM CDT | Areal Flood Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 2 more | 14 hr |
| Jun 4, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 1 more | 64 min |
| Jun 4, 11:52 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 53 min |
| Jun 4, 11:58 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 51 min |
| Jun 5, 12:10 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 24 min |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Butler | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Seward | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Saline | 9 days |
| Jun 5, 12:18 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 42 min |
| Jun 5, 12:23 AM CDT | River Flood Warning | OAX | Seward | 7 days |
| Jun 5, 12:29 AM CDT | River Flood Warning | OAX | Otoe | 11 days |
| Jun 5, 12:56 AM CDT | Severe Thunderstorm Warning | OAX | Butler | 9 min |
| Jun 5, 1:27 AM CDT | River Flood Warning | OAX | Cass | 35 hr |
| Jun 5, 1:36 AM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 5, 1:50 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 40 min |
| Jun 5, 2:30 AM CDT | Flash Flood Warning | OAX | Butler, Saunders | 6 hr |
| Jun 5, 3:34 AM CDT | River Flood Warning | OAX | Lancaster | 19 hr |
| Jun 5, 3:39 AM CDT | River Flood Warning | OAX | Jefferson | 19 hr |
| Jun 5, 4:12 AM CDT | Wind Advisory | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 15 more | 17 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Stanton | 5 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Cuming | 17 hr |
| Jun 5, 6:51 AM CDT | River Flood Warning | OAX | Saunders | 22 hr |
| Jun 5, 8:26 AM CDT | Areal Flood Warning | OAX | Butler, Saunders | 8 hr |
| Jun 5, 8:42 AM CDT | River Flood Warning | OAX | Nemaha | 24 hr |
| Jun 5, 8:43 AM CDT | River Flood Warning | OAX | Cass | 14 hr |
| Jun 5, 8:44 AM CDT | River Flood Warning | OAX | Saline | 14 hr |
| Jun 5, 10:41 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Madison, Pierce | 49 min |
| Jun 5, 11:04 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 41 min |
| Jun 5, 11:24 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 36 min |
| Jun 5, 11:34 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Madison, Pierce, Wayne | 41 min |
| Jun 5, 12:07 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 15 min |
| Jun 5, 12:11 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 34 min |
| Jun 5, 12:17 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 28 min |
| Jun 5, 12:42 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 23 min |
| Jun 5, 5:12 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 33 min |
| Jun 5, 5:57 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 48 min |
| Jun 5, 6:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 52 min |
| Jun 5, 6:15 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 32 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Knox, Madison, Pierce | 44 min |
| Jun 5, 6:21 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 39 min |
| Jun 5, 6:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe | 51 min |
| Jun 5, 6:31 PM CDT | River Flood Warning | OAX | Gage | 9 days |
| Jun 5, 6:34 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Colfax, Madison, Pierce, Platte, Stanton | 29 min |
| Jun 5, 6:37 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe | 38 min |
| Jun 5, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 36 min |
| Jun 5, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 47 min |
| Jun 5, 6:59 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Madison, Pierce, Wayne | 46 min |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.